# SDR SWAA2022030275209

- Difficulty date: February 18, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB FAIRING PANEL 195CR HAS CRACK AT FWD END IN RADIUS / REPAIRED WTB FAIRING PANEL 195CR AT FWD END IN RADIUS IAW 3737-700-SRM 53-6070-2R-1 REPAIR 1 REV 66
